# SDR GLBA2012030201

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 41,224 hours, 43,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK IN THE RT OTBD LWR WING SKIN, FROM OB CORNER OF THE INBD FUEL PANEL ACCESS OPENING, RADIATES AFT & OTBD TO WS 4113.5, 2.1" IN LENGTH.   REPAIRED IAW EO 12-120-57-005.
